# SDR UALA2013020600723

- Difficulty date: February 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,964 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 148N31521
- Part serial: 0000
- Condition: Corroded
- Location: Bs 1816
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1816 AT S6R APU INLET DOOR ATTACH ANGLE CORRODED.   FABRICATED NEW ATTACH ANGLE, STRAPS, & ANGLE.   INSTALLED IAW SRM 53-80-15 FIG 202, DETAIL I, AND SRM 51-40-02.   MAJOR REPAIR
